Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Bluish, purple spots on leg, painless, disappears when touched and comes back. What is this?

i have three blueish purple spots in a straight line down my right leg. the first showed about two years ago just above the inner right knee . some days it is darker than other days. the second appeared about six months ago just above my inner right ankle. this one as well is darker some days than other days. the third has appeared in the last couple of days on the inside of the right knee and have not had the chance to notice change in color. all three are painless and color disappears at touch and reappears instantly. almost looks as if these are following a vein or something, but definantly a straight line. any ideas are welcome...thanks
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
It appears that you have developed varicose veins. It is due to dilatation of vessels at dependent areas. It is a common problem. you have not told us your age and weight and job profile. It is common in post 40 years of age in persons having obesity and long standing jobs. Meet a surgeon where the veins can be cauterized from its base.
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor